Skip navigation
The Australian National University

Scaling and universality in the two-dimensional Ising model with a magnetic field

Citation

Mangazeev, V, Dudalev, M, Bazhanov, V et al 2010, 'Scaling and universality in the two-dimensional Ising model with a magnetic field', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 81, 060103(R) [4 pages]

Year

2010

Field of Research

  • Integrable Systems (Classical And Quantum)

Updated:  19 July 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers